Positivity conditions and squared norms of holomorphic polynomial mappings

John P. D'Angelo

Research output: Chapter in Book/Report/Conference proceedingOther chapter contribution

Original languageEnglish (US)
Title of host publicationAnalysis, geometry, number theory: the mathematics of Leon Ehrenpreis (Philadelphia, PA, 1998)
PublisherAmer. Math. Soc., Providence, RI
Pages163-172
Number of pages10
Volume251
DOIs
StatePublished - 2000

Publication series

NameContemp. Math.
PublisherAmer. Math. Soc., Providence, RI

Cite this

D'Angelo, J. P. (2000). Positivity conditions and squared norms of holomorphic polynomial mappings. In Analysis, geometry, number theory: the mathematics of Leon Ehrenpreis (Philadelphia, PA, 1998) (Vol. 251, pp. 163-172). (Contemp. Math.). Amer. Math. Soc., Providence, RI. https://doi.org/10.1090/conm/251/03867